# SDR 02FDEA00387

- Difficulty date: June 7, 2002
- Submitted: June 14, 2002
- Operation: Air carrier
- Aircraft: N207FE
- Make and model: Boeing 727-200
- Aircraft serial: 22929
- Aircraft time: 25,988 hours, 15,040 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Structure
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LWR CARGO DOOR HAS DAMAGE AT FWD UPPER CORNER.  REMOVED AND REPLACED DOOR PER SRM 52-00-3 FIG 4, 52-00-2.
